# SDR MZZA2010081800017

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 35,185 hours, 13,259 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Part serial: 273989
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON THROTTLE PUSH UP FOR TAKEOFF, BOTH EEC LIGHTS CAME ON AND IAS DISAGREE LIGHT CAME ON ABORTED TAKEOFF.  REMOVE AND REPLACE PITOT PROBE PER AMM 34-11-01-000-400-801 AND ADIRU PER AMM 34-21-01-000-400-801.  TEST TASK 34-13-00.  REMAIN NOT CAT II.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1357748 S/N OFF 01851 UNIT, ADIRU, AI  OFF 29-3421-9-0010 1851, ON 29-3421-9-0010 6404.
